# SDR FDEA202506160962

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 79,931 hours, 19,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AFA00293
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - LEFT HAND LINER SUPPORT FRAME AT STATION 1761 LONGERON 12 FOUND DENT. MAIN DECK- DENT AT LEFT HANG LINER SUPPORT FRAME STATION 17611 LONGERON 12 REPAIR   CARRIED OUT AS PER MD-11 SRM 53-00-07-2R REPAIR 2 FIGURE 201.REPETITIVE INSPECTION   REQUIRED-INTIAL AT 14,500 CYCLE AND REPETIVE INSPECTION AT 9,500 CYCLE TO BE CARRIED   OUT AS PER MD-11 SRM53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
